# SDR 2005FA0001037

- Difficulty date: March 23, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N209CH
- Make and model: Snias AS350BA
- Aircraft serial: 2494
- Aircraft time: 16,396 hours
- Engine: Lyc LTS101*
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Transmitter
- Part number: 704A37642043
- Condition: Failed
- Location: Engine
- Part time: 32 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANS-PRESS FAILED AFTER A FEW HOURS OF OPERATION.  (K)
